# SDR DALA2023041002771

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 IN REF. NRC 0234: CORROSION ON FLOOR STRINGER RBL 2.90 BTW STA 1387.5 TO 1390 AND RBL 7.55 BTW STA 1366 TO 1369 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00645 FLOOR STRINGER RBL 2.90 BTW STA 1387.5 TO 1390 AND RBL 7.55 BTW STA 1366 TO 1369 AT AFT CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM. (2705262)
